# SDR YAAA2015100520

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N207JP
- Make and model: Cessna 207
- Aircraft serial: 20700255
- Aircraft time: 16,123 hours
- Engine: Cont IO520F
- Engine time: 6,006 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: TA201TWB
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE COMING FROM UNDER DASH ON LANDING WHEN TURNING ON PITOT HEAT.  FOUND PITOT HEAT SWITCH MELTED UNDER DASH.
